Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Generic representations of orthogonal groups: the mixed functors

Christine Vespa

Algebraic & Geometric Topology 7 (2007) 379–410

arXiv: math.AT/0611560

Abstract

In previous work, we defined the category of functors quad, associated to F2–vector spaces equipped with a nondegenerate quadratic form. In this paper, we define a special family of objects in the category quad, named the mixed functors. We give the complete decompositions of two elements of this family that give rise to two new infinite families of simple objects in the category quad.

Keywords
functor categories, quadratic forms over $\mathbb{F}_2$
Mathematical Subject Classification 2000
Primary: 18A25
Secondary: 16D90, 20C20
References
Publication
Received: 18 November 2006
Accepted: 8 February 2007
Published: 25 April 2007
Authors
Christine Vespa
Ecole Polytechnique Fédérale de Lausanne
Institut de Géométrie, Algèbre et Topologie
Lausanne
Switzerland